# SDR DALA2018042702850

- Difficulty date: April 21, 2016
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 58,002 hours, 26,386 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON WINDSHIELD LOWER FITTING FRAME 4.  REPAIRED IAW  ER/A 544982-14, SECTION 1.
